Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Allergic reaction to antibiotics

(6 Posts)
kama Sun 03-Aug-08 00:27:37

Message withdrawn

chocaholic73 Sun 03-Aug-08 10:22:41

I feel for you having both a DH and DD who react. I think you will just have to be patient. For both of them, it took a good couple of weeks for them to recover but this will vary, dependent on the level of antibodies you already have etc. Don't be afraid to take paracetomol etc if you need it and try to take it easy.

kama Sun 03-Aug-08 22:02:33

Message withdrawn

kama Sun 03-Aug-08 22:04:05

Message withdrawn

emma1977 Sun 03-Aug-08 22:54:01

Bad luck. The rash will fade and the antihistamine will help take down the redness and itch.

Make sure when you get back that you inform your doctor of the allergic reaction so that it is marked on your notes and you never get prescribed it again.

kama Mon 04-Aug-08 10:42:42

Message withdrawn

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now